MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL STS; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL STS; NO MATCH
Model Number 2088TC/100
Medical Device Problem Codes Loose or Intermittent Connection (1371); Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented for an explant procedure.Prior to the procedure, it was noted that the right ventricular (rv) lead had dislodged and exhibited failure to advance guidewire and unspecified fitting issue.The rv lead was explanted and replaced.The patient was in stable condition throughout the procedure.
 
Event or Problem Description

Brand Name
TENDRIL STS
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key19296153
Report Number2017865-2024-41280
Device Sequence Number5665378
Product Code NVN
UDI-Device Identifier05414734505031
UDI-Public(01)05414734505031(10)P000130721(17)240831
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model Number2088TC/100
Device Lot NumberP000130721
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by Manufacturer07/31/2024
Initial Report FDA Received Date05/13/2024
Supplement Report FDA Received Date07/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
QUADRA ALLURE MP PACER; TENDRIL SDX
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight95 KG